# SDR SWAA2023121329610

- Difficulty date: December 9, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 60,075 hours, 35,926 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 193AL HAS DELAMINATION ON TRAILING EDGE.<[01] ACCOMPLISHED PERMANENT REPAIR IAW SRM 51-70-05-2R-10.
